# SDR SWAA2019100837606

- Difficulty date: September 27, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A831245
- Condition: Corroded
- Location: R1 Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN R1 DOOR THRESHOLD SUPPORTS CORRODED. / R&R SUPPORTS IAW SRM AND DWG.
